# SDR ASMF202403260099

- Difficulty date: March 21, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N728AV
- Make and model: Airbus A320-214
- Aircraft serial: 6209
- Aircraft time: 21,307 hours, 17,937 cycles
- Engine: Cfmint CFM565B4
- Engine time: 17,072 hours, 17,048 cycles
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945129100
- Part serial: ELACVB030219
- Condition: Inoperative
- Location: Elac
- Part time: 10,718 hours, 9,998 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: S, F
- Precautionary procedure: L, A

## Discrepancy

F/CTL ELACT PITCH FAULT AND F/CTL ALTN LAW DURING GO AROUND WE HAD F/CTL ELACT PITCH FAULT AND F/CTL ALTN LAW GO AROUND WAS PERFORMED AT CUC.
